# SDR ASAA9610075

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549064
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE UPPER CHORD FLANGE OF THE FLOOR BEAM AT BS 520, LBL 20 TO RBL 20.  REPAIRED PER EA 5310-01445 AND BOEING TELEX ASA-SEA-95-0249RR.  (M)
